Opuscula Math. 33, no. 2 (2013), 323-335

Opuscula Mathematica

Random integral equations on time scales

Vasile Lupulescu
Cristina Lungan

Abstract. In this paper, we present the existence and uniqueness of random solution of a random integral equation of Volterra type on time scales. We also study the asymptotic properties of the unique random solution.

Keywords: random integral equations, time scale, existence, uniqueness, stability.

Mathematics Subject Classification: 34N05, 45D05, 45R99.

Full text (pdf)

  • Vasile Lupulescu
  • Constantin Brancusi University, Targu-Jiu, Romania
  • Cristina Lungan
  • Gheorghe Tatarascu School of Targu Jiu, 23 August 47, Romania
  • Received: 2012-03-23.
  • Revised: 2012-08-16.
  • Accepted: 2012-10-11.
Opuscula Mathematica - cover

Cite this article as:
Vasile Lupulescu, Cristina Lungan, Random integral equations on time scales, Opuscula Math. 33, no. 2 (2013), 323-335, http://dx.doi.org/10.7494/OpMath.2013.33.2.323

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.